Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Felling sick after switch to armour thyroid from synthroid

Hi I am currently taking armour thyroid, was previously on synthroid , but I felt terriible on this I am taking 30 g of armour but I have terrible pains in my eyes, jittery, can t sleep, want to eat all the time have not gained any weight, i have done research and it sound as if i am taking to much my doctor says no. But I am not very big 5 5 116 pounds also I am 47 and going through early menopause and am taking bio progesterone creme , Does anyone have these problems HELP
Asked On : Wed, 6 Apr 2011
Answers:  5 Views:  416
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello, welcome to HCM. The symptoms you are facing could be due to hyperthyroidism. To rule out you must undergo thyroid function test after about a month of taking new medicine. Its only after that you can look forward to changing the drug or its dosage. Wish you good health.
Answered: Wed, 10 Aug 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
It would be best if you get your thyroid levels estimated anyways to be safe. It could be symptom of excess thyroid hormone. How are your periods. These could also be symptoms of menopause where there is hormonal disturbance and such symptoms as well. Continue as per your doctor's advise. Eat healthy. Avoid junk food. Eat plenty of fresh fruits and green leafy vegetables. Drink enough water. Get 6-8 hours of sleep a day. Do daily brisk walking as well.
Answered: Wed, 27 Jul 2011
I find this answer helpful
  User's Response
your thyroid problem can properly diagonsis by under taking thyroid function test.with the report you should consult your doctor or in the alternate you are suggest to undergo a course thyroid complex(herbal product) and completly safe.
dr.mohsin madni
Answered: Wed, 27 Jul 2011
  User's Response
you check your thyroid level oncemore.this is your menopause time so the symptoms explained by you is normal for that period not to worry any way once again you confirm the thyroid levels ok
Answered: Thu, 28 Jul 2011
  User's Response
I also have same need to take the medicine for sometime and then check your thyroid again after a month .then see wht the doc has to say..meanwhile take good on time and do some stress free exercise
Answered: Wed, 20 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor